MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 60HA30
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a size 3 tracchie with a size 3.5 base plate.No patient injury was reported.
 
Additional Manufacturer Narrative
A review of the returned product confirmed the neck flange plate was printed 3.5mm id and the shaft measured 3.0 mm.A review of the device history record (dhr)for the lot number, confirmed the shaft and connector portions of the device were 3.0 mm id components.The sliding neck flange issued to the lot was a 3.5 mm id.The portion of the device that is inserted into the body matched the part number associated with the identified lot number.A distributed product risk review, corrective action plans, were initiated.A global ship hold was unable to be initiated since there were no remaining units of the lot in inventory.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BIVONA TUBES NEO/PED HYPERFLEX
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15454705
Report Number3012307300-2022-19725
Device Sequence Number6880837
Product Code JOH
UDI-Device Identifier15021312013696
UDI-Public15021312013696
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model Number60HA30
Device Catalogue Number60HA30
Device Lot Number3794165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown